Journal of Siberian Federal University. Mathematics & Physics / Control of Stochastic Processes that Proceeds in the Limited Area

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (6)
Authors
Medvedev, Alexander V.; Mikhov, Eugene D.
Contact information
Medvedev, Alexander V.: Siberian Federal University Krasnoyarsk, Russian Federation; Mikhov, Eugene D.: Siberian Federal University Krasnoyarsk, Russian Federation;
Keywords
nonparametric algorithms; H-prosesses; controlling
Abstract

Stochastic process control is considered in the paper. New types of processes (H-processes) are described. Input variables are stochastically related in H-processes. The problem of identification and control of H-processes are considered in detail. The modification of the nonparametric dual control algorithm is developed. The proposed algorithm is compared with the PID algorithm. Application of the proposed algorithm for controlling the H-process with several output variables is presented

Pages
746–754
DOI
10.17516/1997-1397-2020-13-6-746-754
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/137563